# SDR HEEA0010082

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- System (JASC): 3444 · Ground Proximity System
- Part: Radar Altimeter
- Part number: 066304400
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DH BUG WILL NOT GO PAST 1800 FEET AND FLAG WILL NOT PULL.  ALSO NEEDLE IS OFF 20 FEET.
